MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT
Catalog Number 0006400
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the instrument test well in question which appeared visually grainy and weakly positive.
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpected negative well result when using anti-a (murine monoclonal) series 1 on a galileo echo instrument, which led to an abo mistype, when tested on (b)(6) 2017.

Brand Name
ANTI-A (MURINE MONOCLONAL) SERIES 1
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7226085
Report Number1034569-2018-00023
Device Sequence Number11261124
Product Code KSZ
UDI-Device Identifier10888234000525
UDI-Public10888234000525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
102691/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date01/31/2019
Device Catalogue Number0006400
Device Lot Number101826
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2018
Initial Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA